Pain In Heels And Feet

1 Reply Updated



Conversation Starter

ASHWIN Says:


I M 67, HAVING PAIN IN MY RT. HEEL AND BOTH THE FEET. IS NERVEUP PG CAP. IS HELPFUL?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Ashwin! How are you doing?

From what I can find, Nervup-PG is listed as containing the active ingredient Pregabalin, which is an anticonvulsant that's also used to help with certain types of nerve pain.

Side effects may include nausea, dizziness, dry mouth and mood changes.

Learn more Nervup-PG details here.

The only way to see if it will help you is to try it.

Has your doctor prescribed it?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Painful feet,palm,thighs and hands
I got stroke on left side of the body in september 2010. Since then, i have got never ending serious pain on my feet , b... 1 reply
Can pain in feet and ankle be from Losartan?
I started Losartan (50 mg/1 per day) in May, after battling the Lisinopril cough for 2 months. I have had a lot of pain ... 4 replies
lower limbs and feet pain due to nerve degeneration
I'm suffering from lower limbs and feet pain. I'm on Pregabalin and Mecobalamin. Can Prothiaden 75 or 25 or 50 b...
Severely painful cramps in feet and hands
Can taking triamterene twice a day to prevent bloating cause severely painful cramping in the hands and feet? ## Hello, ... 1 reply
Started Keppra and experiencing severe pain on skin of feet
My son, 37, had a massive stroke caused by sepsis 19 months ago. He had neuropathy in both feet, got a strp infection in... 1 reply
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me for the last 2 years and says i
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me f... 3 replies
Painful feet poor circulation
I have just started this med-- anyone experience bad side effects? I have very poor circulation in my feet. It seems to ...
PAIN IN LEGS&FEET
too much pain in legs,foot fingers and burning sensation in feet and legs. should i take nerveup will it help. what is t...
Excruciating pain in feet; electric shocks in legs
I have MS pretty much in the advanced stage in the first night while on mirtazapine I got strong electric shock pain in ... 1 reply
childhood burn injuries to feet leg still cause alot of pain
My feet , legs , arms, and face have had 3rd degree burns im in constant pain , i had knee surgery to repair my acl mcl ...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 October 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA